Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 16071, 8 pages
http://dx.doi.org/10.1155/AAA/2006/16071

On the rate of the volume growth for symmetric viscous heat-conducting gas flows with a free boundary

Department of Mathematical Modelling, Moscow Power Engineering Institute, Krasnokazarmennaya 14, Moscow 111250, Russia

Received 6 June 2005; Accepted 10 July 2005

Copyright © 2006 Alexander Zlotnik. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. N. Antontsev, A. V. Kazhikhov, and V. N. Monakhov, Boundary Value Problems in Mechanics of Nonhomogeneous Fluids, vol. 22 of Studies in Mathematics and Its Applications, North-Holland, Amsterdam, 1990. View at Zentralblatt MATH · View at MathSciNet
  2. H. Fujita-Yashima and N. Ablaoui-Lahmar, “Sur l'expansion d'un gaz visqueux et calorifère avec la surface libre en une dimension et à symétrie sphérique [One-dimensional or spherically symmetric expansion of a heat-conducting viscous gas with free surface],” Atti del Seminario Matematico e Fisico dell'Università di Modena, vol. 49, no. 1, pp. 1–17, 2001. View at Google Scholar · View at MathSciNet
  3. H. Fujita-Yashima and R. Benabidallah, “Équation à symétrie sphérique d'un gaz visqueux et calorifère avec la surface libre [Spherically symmetric equation for a heat-conducting viscous gas with free surface],” Annali di Matematica Pura ed Applicata. Serie Quarta, vol. 168, no. 1, pp. 75–117, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. O. A. Ladyženskaja, V. A. Solonnikov, and N. N. Ural'ceva, Linear and Quasi-Linear Equations of Parabolic Type, American Mathematical Society, Rhode Island, 1968. View at Zentralblatt MATH
  5. T. Nagasawa, “On the asymptotic behavior of the one-dimensional motion of the polytropic ideal gas with stress-free condition,” Quarterly of Applied Mathematics, vol. 46, no. 4, pp. 665–679, 1988. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. A. Zlotnik, “Asymptotic expansion of a one-dimensional viscous heat-conducting gas flow into half-space,” Dipartimento di Matematica Università di Torino, Quaderno, vol. 5, pp. 1–27, 2002. View at Google Scholar
  7. A. Zlotnik, “Power-rate asymptotic expansion for viscous heat-conducting gas flows,” to appear in Mathematical Models & Methods in Applied Sciences (2006).
  8. A. Zlotnik and A. A. Amosov, “Weak solutions to viscous heat-conducting gas 1D-equations with discontinuous data: global existence, uniqueness, and regularity,” in The Navier-Stokes Equations: Theory and Numerical Methods (Varenna, 2000), R. Salvi, Ed., vol. 223 of Lecture Notes in Pure and Appl. Math., pp. 141–158, Marcel Dekker, New York, 2002. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet